# SDR AALA201906259021

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 13,469 hours, 5,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS FAILED TEST ON PS CHECK. MAINTENANCE REPLACED BATTERY PACK 13WL PER MM 33-51-38.
